# SDR UPS02839149

- Difficulty date: July 27, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD PIT STA 278 ABOVE LONGERON 31R LOWER SURFACE OF FITTING CORRODED.  REMOVED FITTING FOUND CORROSION OUT OF LIMITS IAW DC8 SRM 51-1-8 AND 51 -1-21 AND INSTALLED IAW DC8 SRM 51-1-20D.
